Hi. I'm 5'3" weigh 212lbs! I went to my dr today she gave me a script for both contrave & phentermine and told me to make an educated choice. She's pushing contrave. I'm not to keen on it because of the Wellbutrin (I was on lexapro for 2 yrs and took my last dose dec 6th and had HORRIBLE withdraw symptoms... even though I weaned over like 4 months) I'm afraid of the withdraw from Wellbutrin. Has anyone had withdraw symptoms after taking contrave? What need do people recommend? Thanks for any info!!
What did you decide? I hated phentermine. It jacked me up and I couldn't sleep. It didn't really hit the source of my eating issue. I obsess about food and phentermine is an appetite suppressant. So, Contrave is a much better choice for me. You might want to check a different source (fb) for this question. There are tons of people on there that have more experience with this.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Phentermine - Hey everyone ~ I just joined the group today & am very happy to be here. I started my?
Posted 16 Mar 2013 • 2 answers
Posted 28 Dec 2014 • 12 answers
Posted 12 May 2015 • 2 answers
Posted 6 Jul 2016 • 1 answer
Posted 9 Aug 2016 • 0 answers